MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; UNIVERSAL BLOCK TRAY-LF

MEDLINE INDUSTRIES, LP MEDLINE; UNIVERSAL BLOCK TRAY-LF
Catalog Number DYNJRA0496A
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, the 10 cc syringe feels clogged, meaning you cannot push it down without causing leaking from the plunger.
 
Additional Manufacturer Narrative
According to the customer, the 10 cc syringe feels clogged, meaning you cannot push it down without causing leaking from the plunger.No additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated d4: lot number.Updated d4: expiration date.Updated h4: manufacturing date.Updated d9: device available for evaluation and date returned to manufacturer.Updated h3: device evaluated by manufacturer.Updated h6: type of investigation (b).Updated h6: investigation findings (c).

Brand Name
MEDLINE
Common Device Name
UNIVERSAL BLOCK TRAY-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
2173279112
MDR Report Key24484133
Report Number1417592-2026-00165
Device Sequence Number14703214
Product Code OGJ
UDI-Device Identifier10198459137259
UDI-Public10198459137259
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJRA0496A
Device Lot Number25JBX907
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown